# SDR IXXA20161201180

- Difficulty date: November 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,828 hours, 23,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4  DOOR FLASHLIGHT BATTERIES ARE WEAK. REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK SATISFACTORY.  NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
